# SDR FDEA202410101474

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63140
- Aircraft time: 2,565 hours, 1,284 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146T586928
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV1 LFC LSY4 LST MAINT FOUND THE MAIN CARGO COMPÏ¿½T FLOORBOARD STA (APPROX) 1390 LEFT   SIDE (LBL 77.5) MOST OUTBOARD HAS SEVERAL PUNCTURES 26. CORRECTIVE ACTION  0000491350 : FLORES, LUIS R - 10-OCT-2024 02:18  REPAIRED FLOORBOARD MAIN CARGO COMPARTMENT AT STA 1390 LEFT SIDE PANEL 251VFF P/N  (146T5869-28) IN REF. TO SRM 53-00-50-SR FIG. 201 SHEET 1.  THIS IS CLASSIFIED AS MAJOR REPAIR.
